# SDR N6WA2016063003

- Difficulty date: June 30, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 31,138 hours, 22,679 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/O WINDSHIELD CRACKED.  R & R FO WINDSHIELD IAW AMM 56-11-01, OPS CHECKED GOOD
